# SDR AALA981597

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1122 - AFTER TAKEOFF ORD EN ROUTE TO BOS WITH GEAR RETRACTED THERE WAS A LOUD VIBRATION NOISE COMING FROM THE NOSE GEAR AREA.  AS SPEED INCREASED THE NOISE GOT LOUDER.  AIR INTERRUPTED AND RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  CLOSED NOSE GEAR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
